Follow
Tareq Eriqat
Tareq Eriqat
Unknown affiliation
Verified email at std.bau.edu.jo
Title
Cited by
Cited by
Year
A new attractive analytic approach for solutions of linear and nonlinear neutral fractional pantograph equations
T Eriqat, A El-Ajou, NO Moa'ath, Z Al-Zhour, S Momani
Chaos, Solitons & Fractals 138, 109957, 2020
842020
Construction of fractional series solutions to nonlinear fractional reaction–diffusion for bacteria growth model via Laplace residual power series method
MN Oqielat, T Eriqat, Z Al-Zhour, O Ogilat, A El-Ajou, I Hashim
International Journal of Dynamics and Control 11 (2), 520-527, 2023
182023
A new approach to solving fuzzy quadratic Riccati differential equations
NO Moa'ath, A El-Ajou, Z Al-Zhour, T Eriqat, M Al-Smadi
International Journal of Fuzzy Logic and Intelligent Systems 22 (1), 23-47, 2022
132022
Revisited Fisher’s equation and logistic system model: A new fractional approach and some modifications
T Eriqat, MN Oqielat, Z Al-Zhour, A El-Ajou, AS Bataineh
International Journal of Dynamics and Control 11 (2), 555-563, 2023
102023
Numerical solutions of time-fractional nonlinear water wave partial differential equation via Caputo fractional derivative: an effective analytical method and some applications
MN Oqielat, T Eriqat, Z Al-Zhour, A El-Ajou, S Momani
Applied and Computational Mathematics 21 (2), 207-222, 2022
72022
Laplace-residual power series method for solving time-fractional reaction–diffusion model
MN Oqielat, T Eriqat, O Ogilat, A El-Ajou, SE Alhazmi, S Al-Omari
Fractal and Fractional 7 (4), 309, 2023
62023
Exact and numerical solutions of higher-order fractional partial differential equations: A new analytical method and some applications
T Eriqat, MN Oqielat, Z Al-Zhour, GS Khammash, A El-Ajou, H Alrabaiah
Pramana 96 (4), 207, 2022
62022
Approximate solutions of fuzzy fractional population dynamics model
MN Oqielat, T Eriqat, O Ogilat, Z Odibat, Z Al-Zhour, I Hashim
The European Physical Journal Plus 137 (8), 982, 2022
52022
A new analytical algorithm for uncertain fractional differential equations in the fuzzy conformable sense
T Eriqat, R Saadeh, A El-Ajou, A Qazza, MN Oqielat, A Ghazal
AIMS Mathematics 9 (4), 9641-9681, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–9